# SDR 2002F00362

- Difficulty date: April 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Cracked
- Location: Propeller
- Part time: 9,239 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGES CRACKED ON 2 BLADES.
